Bracketing smooth functions
Aad van der Vaart
Stochastic Processes and their Applications, 1994, vol. 52, issue 1, 93-105
Abstract:
Let be the class of functions which are [alpha] times differentiable with derivatives bounded by numbers Mj on each given set Ij in a partition of . We obtain upper and lower bounds on the Lr(P)-bracketing entropy of .
Keywords: Bracketing; number; Covering; number; Entropy; Glivenko-Cantelli; class; Donsker; class; Empirical; central; limit; theorem (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90102-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:52:y:1994:i:1:p:93-105
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().